I started taking 30 mg. of Cymbalta once a day about 5 months ago. The dr. had wanted me to go up to 60 mg. but I told him I'd wait and see if it helped before I decided to go up. I forgot to take it for about 5 days and started having really bad dizziness, really sick to my stomach, blurry and double vision, seeing lights when I look at stuff, body and muscle aches, anxiety and panic attacks and the list goes on. At first I thought I was getting a bug and then I remembered I hadn't taken my pills so I started back yesterday. I don't want to take this anymore but now I don't know how to get off of it. My dr. is gone until 1/7/08 with nobody covering so I'm stuck. I just wondered if anyone else had this happen and if you were able to stop taking it somehow. Any help would really be appreciated. Thank you, Kim
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...